# SDR MWEA99155

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958212502
- Condition: Damaged
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED INTERCOSTAL FROM STATION 754 70 AT LONGERON 28 R DUE TO HEAVY TOOL MARKS.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
